# SDR 2005FA0000360

- Difficulty date: February 24, 2005
- Submitted: March 21, 2005
- Operation: General aviation
- Aircraft: N83BA
- Make and model: Emb EMB-110P1
- Aircraft serial: 110351
- Engine: Pwa PT6A34
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part serial: 2080
- Condition: Leaking
- Location: Fuel/Oil
- Part time: 1 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT OBSERVED FLUCTUATING OIL PSI (100-70PSI) BROUGHT POWER BACK TO 200 LBS. TQ AND OIL PSI DROPPED TO 50 PSI.  PILOT FEATHERED AND SHUTDOWN EFFECTED ENGINE.  AFTER MECH INVESTIGATED THE PROBLEM, FOUND THAT FUEL HAD MIXED WITH THE OIL SUPPLY AND DILUTED IT TO A WATER LIKE CONSISTENCY.  BELIEVE THAT THE FUEL OIL HEATER CORE HAS HOLE IN IT WHICH WOULD ALLOW FUEL TO MIX WITH THE ENGINE OIL SUPPLY.  (K)
